# SDR UPS96521481

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON DELAMINATED ON OUTBOARD END TOP OF AILERON.  REPAIRED RT AILERON OUTBOARD EDGE IAW EO B757-5760-8740.
